# SDR 9511071147

- Difficulty date: June 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N147US
- Make and model: Doug DC-10-40
- Aircraft serial: 46756
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING LANDING AT FRA FROM DTW, DID NOT GET GEAR DOWN SAFE INDICATION WHEN HANDLE SELECTED DOWN.  RECYCLED GEAR AND GOT SAFE INDICATION.  PERFORMED BITE CHECK AND NO FAULTS SHOWN.
